# SDR CA970626014

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Box
- Part number: 0177555170
- Condition: Failure
- Location: Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) BLEED VALVE ELECTRICAL SYSTEM TROUBLESHOOTING INDICATED TACH BOX WAS CAUSING BLEED VALVE LIGHT TO REMAIN ON. TACH BOX WAS REPLACED AND BLEED VALVE FUNCTIONED NORMALLY.
